Gastritis

Inflammation of the gastric (stomach) lining is called gastritis. It is most often caused by irritation of the gastric lining due to excessive alcohol intake, bacterial infection, chronic vomiting, or prolonged use of certain painkillers. The symptoms are nausea, vomiting, indigestion, heartburn, stomach pain, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have headaches consistently. Please help me.

Query: Hi doctor, I am a 24 year old male. I am having a headache for the past seven days. It remains the whole day and gets actuated just before sleep, while using a mobile phone and during the study. Pain is consistently spread across the scalp and is mild. For the past few days, I am taking treatment f...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. First dandruff treatment is not related to this. I guess your routine is the problem because such routine can lead to a constant headache and not good for health. You try to change it. Is there any stress or worries which trouble you? Do you find any blurring or difficu...  Read Full »

Even after removing my gallbladder, I have stabbing pain in my chest and back. Why?

Query: Hello doctor, I had my gallbladder removed almost six months back. However, I am still having the same sharp stabbing pain in my chest and back. I also have fatigue and nausea. I went to the ER two nights ago. They advised me to undergo an EKG, stress test, liver and kidney function tests and other ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I think it is gastritis and reflux disease. You should avoid spicy and fatty foods. Avoid smoking and alcohol if any.  Maintain regular sleeping habits and do regular exercises. Have some walk after meals instead of taking rest immediately. I suggest you take acid suppre...  Read Full »

I have high blood pressure with headaches. What to do?

Query: Hi doctor, I am 19 years old (female) and for two weeks, my systolic blood pressure has been over 135 and diastolic approximately 89 with 90 bpm at rest. My blood pressure is usually around 110/75 mmHg with 70-80 bpm at rest. I get sharp headaches that come and go, but some do not go for extended pe...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Do not worry about your blood pressure and it can be reactionary increase due to all your other problems. You are having acid peptic disease and anemia. Iron supplements tend to increase acid peptic disease. So, be off Iron supplements for a few days and begin it slowl...  Read Full »

What could be the reason for my mild chest discomfort with raised HR?

Query: Hello doctor, I am 36 years old, with no habits. I am feeling chest discomfort for the last three to four days. I have no swelling and no asthma, as well. Hence, I have done all the tests and would like to know the feedback from my test. My BP was 120/80 mmHg yesterday, and today when I checked, i...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Cardiac pain typically occurs on exertion and relieves with rest. At rest, discomfort for few seconds is usually non-cardiac, and may be related to gastric or musculoskeletal pain. I have gone through your reports (attachment removed to protect patient identity). Th...  Read Full »

Why is there random chest pain in a heart patient?

Query: Hello doctor, My mother randomly gets chest pain that comes for one minute and goes, but this sequence sometimes occurs for half an hour. There is no jaw pain or pain radiating to the left hand, and no vomiting. Is there anything serious or this incident is common with heart patient? Her weight is ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have gone through the echocardiogram (attachment removed to protect patient identity), it is fine. You mentioned her to be a heart patient. Did she suffer an attack in the past or anything to suggest heart disease? I guess she just has blood pressure problem but no...  Read Full »

Iron Deficiency Cause a Pain around the Belly Button

Query: Hello doctor,A few days ago one of my female friends had pain around the belly button. She went to a physician and was told that it could be because of a decrease in iron in the blood. Does iron deficiency relate to pain near the stomach? What can be the other causes?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Yes, it can be related. One of the causes of a low hemoglobin count is low iron in the body, which may occur either due to inadequate diet or excessive loss from the stools or menstruation. There are multiple causes, and we need to confirm it by hemoglobin level, ser...  Read Full »

Please suggest safe painkillers for toothache.

Query: Hi doctor, I have been having pain inside my mouth. At the top of my mouth, it is like a bubble and so painful. The nerves are making me having a toothache on the right side of my mouth. I have had this for three days now and took a few painkillers. Now, my stomach hurts like bloating and twitching....  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You have got gastritis due to painkillers. Avoid spicy, fatty and oily food. Have some walk after having food instead of taking rest and take multiple small meals instead of heavy meals. Avoid smoking and alcohol if any. You can get prescribed tablet Pan DSR 40 mg (Domp...  Read Full »

What could cause tolerable pain in the right upper part of the abdomen below the ribs?

Query: Hello doctor, Sometimes, I have pain but tolerable in my upper right part of the abdomen just a little below the rib part. I do not smoke and drink too. Please help.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, BP is fine for your weight. Among reports, your lipid profile is deranged and rest is fine. In that, your LDL (low density lipoprotein) or bad cholesterol is elevated. Since you are young, it is better to try trial of healthy lifestyle for a period of eight ...  Read Full »

Can anxiety cause loss of weight and muscle mass?

Query: Hello doctor, I lost a lot of weight, fat, and a bit of muscle loss with abdominal pain and bluntness. I also am stressed and anxious about it. I had blood work done with ultrasound and chest x-ray. Also, I had urine examined for blood and everything came back great. No problems in those areas. Bec...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. How much weight exactly did you lose? Since when you are having symptoms? If we consider there is significant weight loss, then other specific symptoms are expected with malignancies like constipation or diarrhea, malena or symptoms pertaining to other systems if w...  Read Full »

Will hypertensive medication cause stomach bloating and chest heaviness?

Query: Hello doctor, I am feeling bloated (gas in the stomach), heaviness in the chest, feeling that there is phlegm in the throat. When burping or belching, I felt relieved and fine. But after a while, the above symptoms appear again. I am a 60-year-old female with hypertension and I am currently taking...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I guess you are on Twynsta 40/10 which is a combination of Telmisartan and Amlodipine and Bisoprolol 5 mg. So this is likely a gastric and reflux problem, however, sometimes symptoms of gastritis and heart disease overlap in elders with such symptoms. Electrocardiog...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.